Alert archive / Vermont / Wind Advisories in 2025

Wind Advisory 9, NWS Burlington, VT

March 6, 202511 counties in Vermont; Clinton County, Essex County, New York

NWS Burlington, VT issued this wind advisory at Mar 6, 2025, 3:05 PM EST for 11 counties in Vermont; Clinton County, Essex County, New York. It took effect at Mar 7, 2025, 4:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2025, 3:05 PM EST (20:05 UTC)
In effect from
Mar 7, 2025, 4:00 AM EST
Expired
Mar 7, 2025, 6:07 PM EST
In force
14 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT, Windsor County, VT

The radar

The Burlington radar (KCXX), 38 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2025-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2025-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WWUS71 KBTV 062005
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
305 PM EST Thu Mar 6 2025

VTZ003-004-006>008-010-016>021-071000-
/O.NEW.KBTV.WI.Y.0009.250307T0900Z-250308T0000Z/
Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Eastern
Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
Western Windsor-Eastern Windsor-
Including the cities of Underhill, Richford, White River
Junction, Springfield, Richmond, Island Pond, Johnson, Newport,
Bradford, St. Johnsbury, Stowe, Bethel, East Wallingford,
Hardwick, Enosburg Falls, Randolph, Lunenburg, Derby, Waitsfield,
Killington, Ludlow, Bristol, Montpelier, and Ripton
305 PM EST Thu Mar 6 2025

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...From the Green Mountains eastward in Vermont

* WHEN...From 4 AM to 7 PM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Haynes
5 follow-up statements
106 
WWUS71 KBTV 062108
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
408 PM EST Thu Mar 6 2025

NYZ026-027-087-070100-
/O.NEW.KBTV.WI.Y.0010.250306T2108Z-250307T0100Z/
Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence-
Including the cities of Fort Covington, Ogdensburg, Massena,
Potsdam, Norfolk, Malone, and Gouverneur
408 PM EST Thu Mar 6 2025

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Northern Franklin, Northern St. Lawrence, and Southwestern 
  St. Lawrence Counties.

* WHEN...Until 8 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

VTZ003-004-006>008-010-016>021-071000-
/O.CON.KBTV.WI.Y.0009.250307T0900Z-250308T0000Z/
Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Eastern
Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
Western Windsor-Eastern Windsor-
Including the cities of Underhill, Richford, White River
Junction, Springfield, Richmond, Island Pond, Johnson, Newport,
Bradford, St. Johnsbury, Stowe, Bethel, East Wallingford,
Hardwick, Enosburg Falls, Randolph, Lunenburg, Derby, Waitsfield,
Killington, Ludlow, Bristol, Montpelier, and Ripton
408 PM EST Thu Mar 6 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...From the Green Mountains eastward in Vermont.

* WHEN...From 4 AM to 7 PM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Haynes
620 
WWUS71 KBTV 070055
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
755 PM EST Thu Mar 6 2025

NYZ026-027-087-070200-
/O.EXP.KBTV.WI.Y.0010.000000T0000Z-250307T0100Z/
Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence-
Including the cities of Potsdam, Gouverneur, Malone, Massena,
Ogdensburg, Norfolk, and Fort Covington
755 PM EST Thu Mar 6 2025

...WIND ADVISORY WILL EXPIRE AT 8 PM EST THIS EVENING...

The strongest winds are done.

$$

VTZ003-004-006>008-010-016>021-071500-
/O.CON.KBTV.WI.Y.0009.250307T0900Z-250308T0000Z/
Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Eastern
Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
Western Windsor-Eastern Windsor-
Including the cities of Richford, Stowe, East Wallingford,
Lunenburg, Randolph, Derby, Hardwick, St. Johnsbury, Killington,
Underhill, Waitsfield, Springfield, Ludlow, Island Pond,
Montpelier, Bradford, Newport, Enosburg Falls, Richmond, Bristol,
White River Junction, Johnson, Ripton, and Bethel
755 PM EST Thu Mar 6 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...From the Green Mountains eastward in Vermont.

* WHEN...From 4 AM to 7 PM EST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Myskowski
368 
WWUS71 KBTV 070741
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
241 AM EST Fri Mar 7 2025

NYZ031-034-072200-
/O.EXA.KBTV.WI.Y.0009.250307T0900Z-250308T0000Z/
Western Clinton-Western Essex-
Including the cities of Newcomb, Lake Placid, Dannemora, and
Ellenburg
241 AM EST Fri Mar 7 2025

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Western Clinton and Western Essex Counties in New York.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

VTZ003-004-006>008-010-016>021-072200-
/O.CON.KBTV.WI.Y.0009.250307T0900Z-250308T0000Z/
Orleans-Essex-Lamoille-Caledonia-Washington-Orange-Eastern
Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
Western Windsor-Eastern Windsor-
Including the cities of East Wallingford, Killington, Lunenburg,
Waitsfield, White River Junction, St. Johnsbury, Montpelier,
Derby, Richmond, Richford, Bristol, Enosburg Falls, Ludlow,
Ripton, Johnson, Randolph, Newport, Island Pond, Bradford,
Springfield, Hardwick, Stowe, Underhill, and Bethel
241 AM EST Fri Mar 7 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...From the Green Mountains eastward in Vermont

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Clay
460 
WWUS71 KBTV 071953
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
253 PM EST Fri Mar 7 2025

NYZ031-034-VTZ003-004-006>008-010-016>021-080000-
/O.CON.KBTV.WI.Y.0009.000000T0000Z-250308T0000Z/
Western Clinton-Western Essex-Orleans-Essex-Lamoille-Caledonia-
Washington-Orange-Eastern Franklin-Eastern Chittenden-Eastern
Addison-Eastern Rutland-Western Windsor-Eastern Windsor-
Including the cities of Richmond, Derby, Johnson, Waitsfield,
Underhill, Dannemora, Springfield, Newport, Bethel, Killington,
Newcomb, Ellenburg, Richford, Lunenburg, Montpelier, Bradford,
Lake Placid, Ludlow, White River Junction, St. Johnsbury,
Enosburg Falls, Bristol, Hardwick, Randolph, Island Pond, East
Wallingford, Stowe, and Ripton
253 PM EST Fri Mar 7 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Western Clinton and Western Essex counties in New York and 
  from the Green Mountains eastward in Vermont.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Haynes
536 
WWUS71 KBTV 072307
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
607 PM EST Fri Mar 7 2025

NYZ031-034-VTZ003-004-006>008-010-016>021-080015-
/O.CAN.KBTV.WI.Y.0009.000000T0000Z-250308T0000Z/
Western Clinton-Western Essex-Orleans-Essex-Lamoille-Caledonia-
Washington-Orange-Eastern Franklin-Eastern Chittenden-Eastern
Addison-Eastern Rutland-Western Windsor-Eastern Windsor-
Including the cities of Johnson, Montpelier, Stowe, Richford,
Underhill, East Wallingford, Richmond, Bristol, Ripton, Island
Pond, Ludlow, Ellenburg, Enosburg Falls, Bradford, Lake Placid,
Killington, Waitsfield, Hardwick, Bethel, Dannemora, Derby,
Newport, Springfield, Lunenburg, White River Junction, St.
Johnsbury, Randolph, and Newcomb
607 PM EST Fri Mar 7 2025

...WIND ADVISORY IS CANCELLED...

The strongest winds have ended this evening.

$$

Storm

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Mar 6, 12:52 PM EST, 2 hours 13 minutes earlier.

Area forecast discussion, Mar 6, 12:52 PM EST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
1252 PM EST Thu Mar 6 2025

.SYNOPSIS...
Scattered rain showers will continue across the region today. The
recent rainfall combined with snowmelt will keep area rivers and
streams on the rise through much of the day. A cold front will
change rain showers over to snow, which will become focused in the
mountains overnight, especially along the western slopes. Gusty
winds are expected tonight into Friday, followed by a return to
below normal temperatures for the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 1236 PM EST Thursday...The prefrontal trough has moves
east. Despite it moving out, there's still some very low-level
reflectivity moving about with erratic motions. A shower moved
north towards Burlington, but has since shifted course and begun
to move east- southeast. This is very shallow activity, but it
has not managed to drop 0.02" at BTV. Shallow shower problems
aside, rivers have continued to steadily rise with dewpoints
remaining well above freezing with temperatures ranging in the
mid 30s to lower 40s. After our activity this morning, we've
seen evidence of ice movement, but no evidence of additional
jams since then. Main tweak for this update was to increase wind
gusts across northern New York, and the rest of the forecast is
generally in good shape.

Previous discussion...Although the bulk of the rain has ended,
scattered rain showers continue across the region this morning.
Expect we'll see activity wane a bit through the day today, though
off and showers will be possible. We're still awaiting the arrival
of the cold front, which lies off to our west. As such, temperatures
remain fairly mild at this hour, with most locations in the 40s. So
while additional rainfall amounts are not expected to be
significant, snowmelt will continue through the day, keeping the
threat of ice movement/jams and associated flooding in the forefront
of the forecast. See the Hydrology section below for full details.

The cold front will move through from west to east late this morning
into the afternoon hours, bringing our milder temperatures to an
end. Much of northern NY will likely have early highs around 40F,
then expect temperatures to fall through the afternoon. VT,
meanwhile, will still see some warming before the front arrives this
afternoon/evening, and highs will be in the mid 40s to around 50F.
After a lull in the shower activity, expect another uptick late this
afternoon into the evening hours as winds turn to the west. Rain
showers will transition to snow showers, and eventually to upslope
mountain snow showers tonight. Winds will become gusty behind the
front as well, with gusts to 30 mph expected. Snowfall amounts
through the overnight hours will be highest in the mountains and
favored western slopes, where 1 to 2 inches of accumulation is
expected, with 2-4 expected in the highest summits. Lows will be in
the mid teens to mid 20s.

The focus for Friday will be increasing gusty west/northwest winds.
The pressure gradient will tighten through the day in response to an
anomalously strong low over the Canadian Maritimes, with 50+ kt
lowering down to around 5000 ft. Steep low level lapse rates will
allow some of these stronger winds to mix down to the surface,
making for a blustery day. Gusts of 30 to 40 mph are expected, with
the favored downslope areas along the eastern slopes of the
Adirondacks and Greens likely seeing gusts in excess of 40 mph.
Highs will be in the upper 20s to upper 30s, which is near normal,
and expect there will be breaks of sunshine, but the winds will make
it feel quite chilly much of the day. Wind chills in the teens will
be common, and likely at or below zero in the higher summits.
Mountain snow showers will be possible, but much of the area will be
dry. Additional accumulation will be 2 inches or less.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 311 AM EST Thursday...Some light upslope snow showers will
likely continue Friday night into Saturday morning but moisture will
becoming increasingly scarce. This should limit any new snow
accumulation on the western slopes of our high terrain to a dusting
to maybe a few tenths of an inch of fresh snow. The main story for
Friday night through Saturday will be much cooler air filtering into
the region keeping lows in the teens and low 20s both nights while
limiting daytime highs to the low 20s to low 30s. Unfortunately,
this period is looking a bit on the cloudy side with a strong
subsidence inversion trapping moisture below 10,000 ft. Still, a few
people will likely luck out and see a few glimpses of the sun
Saturday afternoon.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 311 AM EST Thursday...We will remain under the influence of an
upper level trough on Sunday but the air mass is expected to
moderate a bit throughout the day. This will yield noticeably warmer
temperatures, especially during the afternoon hours, where highs
will climb into the mid 20s to mid 30s. This will be the leading
edge of another warm up next week with temperatures warming into the
40s by Tuesday with much of next week well above freezing during the
afternoon hours with lows near or below freezing. Thinking about it,
next week looks like a great weak for maple sugaring based on the
current forecasted temperatures. We will likely continue to see
decent snow melt next week but dewpoints near or below freezing will
likely lead to a slow melt instead of a rapid melt. As with any
warming trend as we begin to transition out of the heart of winter,
we could see additional ice movement next week. However, without any
appreciable rainfall, the threat for any new ice jams remains low
but we will be vigilant, as always, keeping an eye on the area
rivers.

We will see the potential for a few rain/snow showers (depending on
the boundary layer temperatures) next week as we will remain under
the influence of northern stream energy. Nevertheless, no single
feature will yield a wash-out but rather some scattered showers.
Models are trying to key in on a more synoptic scale feature trying
to push through the area late this week but the jury remains out as
it'll depend on the overall trend in the longwave pattern.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Through 18Z Friday...Conditions are mainly a mix of VFR and MVFR
due to ceilings around 1800-2900 ft agl. There are embedded
regions with 500-800 ft agl ceilings and some with partial
clearing, but they are localized at best. Localized showers are
also moving erratically through Vermont, with one impacting KBTV
at this time. Winds across Vermont are mainly 5 to 9 knots, but
have been rather variable in direction. At KSLK and KMSS,
southwesterly gusts of 20 to 30, even occasionally around 35
knots, are occurring. As the evening progresses, gusty winds
will spread east into Vermont with a shift towards the west.
Also anticipate turbulent conditions near mountain summits as
winds near and above 2000 feet increase to 40 to 50 knots. Snow
showers will move along and ahead of the west-northwest wind
shift about 00z to 06z. Snow showers will produce 1-5 SM
visibilities as they move east of Vermont by about 08z-10z.
Beyond 12z, there will be partial clearing of skies and a
further increase of winds at sustained 13 to 18 knots with gusts
25 to 35 knots.

Outlook...

Friday Night: Mainly VFR, with local MVFR possible. Slight chance
SHSN.
Saturday: Mainly VFR, with local MVFR possible. Slight chance
SHSN.
Saturday Night: VFR. NO SIG WX.
Sunday: Mainly VFR, with areas MVFR possible. NO SIG WX.
Sunday Night: Mainly VFR, with areas MVFR possible. Chance SHSN.
Monday: Mainly MVFR, with local VFR possible. Slight chance SHSN.
Monday Night: VFR. NO SIG WX.
Tuesday: VFR. Slight chance SHRA.

&&

.HYDROLOGY...
As of 3 am, we're starting to see sharp rises on area rivers
and streams, along with signs of ice movement. Rainfall totals
over the past 24 hours have generally ranged from 0.25 inch in
the far northern areas to around an inch. Steadiest rain has
ended at this point; scattered showers today should add a
quarter of an inch or less over the vast majority of the area.
The main driver of rises now will be snowmelt. NOHRSC's latest
analysis shows our snowpack has fully ripened, except across the
highest terrain. With temperatures and dewpoints still in the
40s in many locations, snowmelt runoff will be slow to cease. A
cold front will allow temperatures/dewpoints to fall into the
30s, first in NY this morning, and not until this afternoon in
VT. Even once temperatures start to fall, runoff will be slower
to respond, and rivers will likely continue to rise through the
afternoon and into the evening, especially in VT. We still
anticipate snowmelt to contribute 1 to 2 additional inches of
runoff to our recent rainfall.

At this time, no rivers are forecasted to rise above flood stage,
though both Otter Creek and the Mad River are expected to approach
bankfull. The Mad is rising very quickly at the time of this writing
and is being monitored closely. However, many rivers are just
starting to show significant rises, and these will likely accelerate
as we head through the morning hours. As such, expect river ice will
start to move; indeed, we have already seen signs of ice movement
along the Lamoille River at Johnson and Jeffersonville, along with
some smaller brooks in the northern Greens. While the potential for
ice movement will continue to increase this morning, we still
anticipate any ice jams will be fairly isolated in nature. Exactly
where/when these will develop and how severe their flooding and
impacts may or may not be is very difficult to discern. Therefore,
anyone with interests along area rivers and streams are urged to
remain alert for changing water levels and ice conditions. The
latest river stages and forecasts can always be found on our
web page.

&&

.EQUIPMENT...
The NOAA weather radio transmitter at Parishville, NY, KBS-508
on 16.500 MHz, is currently off the air due to unknown technical
issues. Electronic technicians will diagnose the problem later
today, but it is unknown when the transmitter will return to
normal operations.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Hastings
NEAR TERM...Hastings/Haynes
SHORT TERM...Clay
LONG TERM...Clay
AVIATION...Haynes
HYDROLOGY...Hastings
EQUIPMENT... Hastings
Hazardous weather outlook, Mar 6, 3:09 AM EST, 11 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
309 AM EST Thu Mar 6 2025

NYZ026>031-034-035-087-VTZ001>011-016>021-070815-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
309 AM EST Thu Mar 6 2025

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

Rivers and streams will continue to rise through much of the day due
to snowmelt and recent rainfall. While rivers are expected to remain
within their banks, river ice movement and subsequent ice jams and
flooding will be possible. Anyone with interests along waterways
should remain alert for changing water levels and ice conditions.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Mar 6, 12:55 PM EST, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1255 PM EST Thu Mar 06 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     Ice Jam Flooding 2 NNE Moretown          44.28N  72.74W
03/06/2025                   Washington         VT   USGS

            Moretown gage reached Minor Flood stage and flatlined,
            showing signs of ice jam flooding. Public confirmed
            presence of ice jam.

0800 AM     Ice Jam Flooding 3 S Lowell              44.75N  72.46W
03/06/2025                   Orleans            VT   Public

            Public report of water across the road along VT 100. EM
            confirmed.

&&

Event Number BTV2500717
Event Number BTV2500718

JMS
Local storm report, Mar 6, 1:24 PM EST, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
124 PM EST Thu Mar 06 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     Ice Jam          2 SW Jay                44.35N  73.75W
03/06/2025                   Essex              NY   Emergency Mngr

            Ice jam reported in Au Sable Forks, close to Upper Jay,
            New York. No information on damages or exact location
            yet.

&&

Event Number BTV2500719

JMS

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 5:19 AM ESTAreal Flood WarningBTVWashington, Windsor92 days
Mar 6, 4:08 PM ESTWind AdvisoryBTVFranklin, St. Lawrence4 hr

Nearby

Wind Advisories in Vermont, 2025Wind Advisories in New York, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.